Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Chipot, M; Edelstein, L (1983). A mathematical theory of size distributions in tissue culture. Journal of Mathematical Biology, 16(2):115-130.

Full text not available from this repository.

Abstract

A model for growth of a tissue culture consisting of cell clumps is given. A set of equations for following the size distribution of clumps is used to determine total biomass accumulation. Existence and uniqueness of a solution to the equations is proved, and estimates of the biomass growth is given in a number of situations.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Growth - Size distributions - Fungal pellets
Language:English
Date:1983
Deposited On:27 Jan 2010 13:45
Last Modified:28 Nov 2013 00:49
Publisher:Springer
ISSN:0303-6812
Publisher DOI:10.1007/BF00276052
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0527.92024
Citations:Web of Science®. Times Cited: 3
Google Scholar™
Scopus®. Citation Count: 1

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page